If you need an accessible version of this item please contact JSTOR User Support

A Note on Dynamic Stability

Kenneth J. Arrow and Maurice McManus
Econometrica
Vol. 26, No. 3 (Jul., 1958), pp. 448-454
Published by: Econometric Society
DOI: 10.2307/1907624
Stable URL: http://www.jstor.org/stable/1907624
Page Count: 7
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Note on Dynamic Stability
Preview not available

Page Thumbnails

  • Thumbnail: Page 
448
    448
  • Thumbnail: Page 
449
    449
  • Thumbnail: Page 
450
    450
  • Thumbnail: Page 
451
    451
  • Thumbnail: Page 
452
    452
  • Thumbnail: Page 
453
    453
  • Thumbnail: Page 
454
    454